Volume 13, issue 4 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Idempotent functors that preserve cofiber sequences and split suspensions

Jeffrey Strom

Algebraic & Geometric Topology 13 (2013) 2335–2346
Bibliography
1 A K Bousfield, D M Kan, The core of a ring, J. Pure Appl. Algebra 2 (1972) 73 MR0308107
2 C Casacuberta, D Scevenels, J H Smith, Implications of large-cardinal principles in homotopical localization, Adv. Math. 197 (2005) 120 MR2166179
3 E D Farjoun, Cellular spaces, null spaces and homotopy localization, Lecture Notes in Mathematics 1622, Springer (1996) MR1392221
4 Y Félix, S Halperin, Rational LS category and its applications, Trans. Amer. Math. Soc. 273 (1982) 1 MR664027
5 Y Félix, J M Lemaire, On the mapping theorem for Lusternik–Schnirelmann category, Topology 24 (1985) 41 MR790674
6 D Quillen, Rational homotopy theory, Ann. of Math. 90 (1969) 205 MR0258031
7 J Strom, Finite-dimensional spaces in resolving classes, Fund. Math. 217 (2012) 171 MR2925410
8 D Sullivan, Genetics of homotopy theory and the Adams conjecture, Ann. of Math. 100 (1974) 1 MR0442930